The Community for Technology Leaders
Green Image
Issue No. 05 - May (1980 vol. 29)
ISSN: 0018-9340
pp: 337-340
M.R. Brown , Department of Computer Science, Yale University
ABSTRACT
We prove an asymptotic lower bound of 3.52n nonscalar multiplications for (degree n ? 1 by degree n ? 1) polynomial multiplication in a model which allows only integers as scalars. Index Terms-Algebraic complexity, lower bound, polynomial multiplication.
INDEX TERMS
null
CITATION
D.P. Dobkin, M.R. Brown, "An Improved Lower Bound on Polynomial Multiplication", IEEE Transactions on Computers, vol. 29, no. , pp. 337-340, May 1980, doi:10.1109/TC.1980.1675583
175 ms
(Ver 3.1 (10032016))